MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. CAUTERY HIGH TEMP 2IN EXT SHAFT LOOP TIP; DISPOSABLE CAUTERY

ASPEN SURGICAL PRODUCTS, INC. CAUTERY HIGH TEMP 2IN EXT SHAFT LOOP TIP; DISPOSABLE CAUTERY
Model Number AA05
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The complaint was able to be confirmed based on images provided from the customer.The root cause is determined to be a fit issue with the plastic tubes, where they were able to move down to the activation tip and prevent activation.Root cause is manufacturing error.This should be considered the final report.If any additional relevant information is identified it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "we would like to inform you of a non-compliance issue encountered on (b)(6) 2025, for one of our customers concerning one of your products.The reported anomaly is as follows: thermocutter malfunction observed on three devices used successively from the same batch.".

Brand Name
CAUTERY HIGH TEMP 2IN EXT SHAFT LOOP TIP
Common Device Name
DISPOSABLE CAUTERY
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key24260814
Report Number3002750084-2026-00005
Device Sequence Number7975783
Product Code HQP
UDI-Device Identifier00607151011055
UDI-Public00607151011055
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA05
Device Lot Number0323U
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown